# SDR 2016FA0000601

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N59948
- Make and model: Piper PA-31-350
- Aircraft serial: 318152108
- Aircraft time: 6,644 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 742 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5004R
- Part serial: HTHN029FP
- Condition: Failed
- Location: Engine
- Part time: 23 hours, 10 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHAULED ENGINE DRIVEN FUEL PUMP FAILED AFTER 23.2 HOUR TIS. FUEL PUMP FAILED TO MAINTAIN FUEL PRESSURE AT IDLE RPM. MAJOR PROBLEM INDUSTRY WIDE.
